Electrical impedance tomography in nonlinear media
Journées équations aux dérivées partielles (1996), article no. 14, 11 p.
@article{JEDP_1996____A14_0,
     author = {Sun, Ziqi and Uhlmann, Gunther},
     title = {Electrical impedance tomography in nonlinear media},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {14},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0948.35512},
     mrnumber = {97m:35281},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A14_0/}
}
TY  - JOUR
AU  - Sun, Ziqi
AU  - Uhlmann, Gunther
TI  - Electrical impedance tomography in nonlinear media
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A14_0/
UR  - https://zbmath.org/?q=an%3A0948.35512
UR  - https://www.ams.org/mathscinet-getitem?mr=97m:35281
LA  - en
ID  - JEDP_1996____A14_0
ER  - 
Sun, Ziqi; Uhlmann, Gunther. Electrical impedance tomography in nonlinear media. Journées équations aux dérivées partielles (1996), article  no. 14, 11 p. http://www.numdam.org/item/JEDP_1996____A14_0/

[A] Ahlfors, L., Quasiconformal Mappings, Van Nostrand, 1966. | MR 34 #336 | Zbl 0138.06002

[Al] Alessandrini, G., Singular solutions of elliptic equations and the determination of conductivity by boundary measurements, J. Diff. Equations, 84, (1990), 252-272. | MR 91e:35210 | Zbl 0778.35109

[G-T] Gilbarg, D. and Trudinger, N., Elliptic partial differential equations of second order, Springer-Verlag, 1982.

[K-V] Kohn, R. and Vogelius, M., Determining conductivity by boundary measurements, Comm. Pure Appl. Math., 37, (1984), 643-667. | MR 85f:80008 | Zbl 0595.35092

[L] Lax, P., A Stability theorem for solutions of abstract differential equations, and its application to the study of local behavior of solutions of elliptic equations, Comm. Pure Appl. Math., 9 (1956), 747-766. | MR 19,281a | Zbl 0072.33004

[L-U] Lee, J. and Uhlmann, G., Determining anisotropic real-analytic conductivities by boundary measurements, Comm. Pure Appl. Math., 42, (1989), 1097-1112. | MR 91a:35166 | Zbl 0702.35036

[N] Nachman, A., Global uniqueness for a two-dimensional inverse boundary value problem, to appear Annals of Math. | Zbl 0857.35135

[No] Novikov, R.G., ∂-method with nonzero background potential. Application to inverse scattering for the two-dimensional acoustic equation, preprint.

[S] Sylvester, J., An anisotropic inverse boundary value problem, Comm. Pure Appl. Math., 43, (1990), 201-232. | MR 90m:35202 | Zbl 0709.35102

[S-U, I] Sylvester, J. and Uhlmann, G., A global uniqueness theorem for an inverse boundary value problem, Annals of Math., 125, (1987), 153-169. | MR 88b:35205 | Zbl 0625.35078

[S-U, II] Sylvester, J. and Uhlmann, G., A uniqueness theorem for an inverse boundary value problem in electrical prospection, Comm. Pure Appl. Math., 39, (1986), 91-112. | MR 87j:35377 | Zbl 0611.35088

[S-U, III] Sylvester, J. and Uhlmann, G., Inverse problems in anisotropic media, Contemp. Math., 122, (1991), 105-117. | MR 92k:35289 | Zbl 0748.35057

[Su] Sun, Z., On a quasilinear inverse boundary value problem, to appear in Math. Z. | Zbl 0843.35137

[Su-U, I] Sun, Z. and Uhlmann, G., Inverse problems in quasilinear anisotro pic media, preprint. | Zbl 0886.35176

[Su-U, II] Sun, Z. and Uhlmann, G., Generic uniqueness for an inverse boundary value problem, Duke Math. J., 62, (1991), 131-155. | MR 92b:35172 | Zbl 0728.35132

[Su-U, III] Sun, Z. and Uhlmann, G., Recovery of singularities for formally determined inverse problems, Comm. Math. Phys. 153, (1993), 431-445. | MR 94f:35146 | Zbl 0795.35142

[U] Uhlmann, G., Inverse boundary value problems, Astérique, 207, (1992), 153-211. | MR 94e:35146 | Zbl 0787.35123